| Catalog Number |
804-06-318 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
01/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Instrument failure - patient had significantly sclerotic bone.Surgeon was able to successfully advance the cannulated tap 30mm.When attempting to back the tap out of bone, the instrument broke along the skinny guide wire portion, broken fragmented pieces left in the patient.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2025-01474; 804-06-318, s303: broke/cracked/damaged, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2025-01060; :804-06-318, s303 - broke/cracked/damaged, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.